# SDR 2008UALA00005

- Difficulty date: January 1, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 17,887 hours, 7,985 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BOTTLE AT DOOR 2R INDICATES LOW.  SERVICED DOOR ASSIST BOTTLE, NO LEAKS NOTED.
